Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pain and weakness in arm after smoking marijuana. History of stroke due to genetic problems of heart. Have depression

My left arm is extremely weak when I smoke marijuana, and is still weak and in pain after the effects have worn off the next day. I have suffered a stroke due to genetic difficulties with my heart (I had x2 ASD s and 1 PFO ) and I m scared that my smoking marijuana may be bringing on another stroke. I m a 25 year old female taking Cipralex for my depression.
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Pain and weakness in arm after smoking marijuana are normal symptoms. If you have a history of stroke you probably have a higher risk of having one another time and need to take precautions especially with your congenital heart problems. If you need to consult a psychiatrist for depression you will also do well with consulting a counselor for the medications and therapy part of substance abuse. I hope you consult a doctor as soon as possible.

I hope this helps. Take care and have a lovely day!
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor